# SDR AALA20111217TUL04

- Difficulty date: December 17, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 32,166 hours, 11,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN MAIN FRAME AT STATION 395 AND LEFT BUTTLINE 24.  PERMANENT REPAIR ACCOMPLISHED PER EA B757-53-020928.
